# SDR SCNA20220321005

- Difficulty date: February 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-8
- Aircraft serial: 32348
- Aircraft time: 62,634 hours, 37,815 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  R/H WING. L/E UPPER SKIN, I/B OF NACELLE HAS 12X SMOKING RIVETS (MARKED).  RESOLUTION:  REPAIRED R/H WING FIXED L/E SKIN, JUST IB OF NO.2 ENGINE PER ATSER 22-01295 REV1R AND SCA EA-57-0072 REV 00.
